# SDR SWIA202265876

- Difficulty date: April 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CHAFE ON SKIN DOUBLER JUST AFT OF FS977, STGR 27. (MARKED)     (C-CHECK RO 6/6/2022)    EVALUATED. ORIGINAL MATERIAL THICKNESS IS 0.063" REF. REO # 670-53-00-290, REV. -F DATED: 2019-04-26, MATERIAL LOST 0.020", REMAINING MATERIAL IS 0.043" NO DAMAGE ALLOWED ON AREA.REF. CRJ700 SRM 53-00-00-101-001-A01. REPAIRED CHAFE DAMAGE ON SKIN DOUBLER AFT OF FS977 STR 27 IAW REO 670-53-00-290 REV -F DATED 2019-04-26. COMPLIED WITH TASK CARD 51-900-1002-SKY
